# SDR 95ZZZX4132

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Valves
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - FLT 381 - RIGHT ZONE HIGH-TEMP LIGHT ILLUMINATED IN-FLIGHT.  NO LEAKS NOTED IN THE SPINE AREAS.  FOUND A LEAK IN THE APU AIR SUPPLY DUCT TO THE Y-DUCT SUPPLYING THE 2 MANIFOLDS.  BOTH DUCT RELIEF VALVES NEED TO BE REPLACED.  PLACED APU AIR ON MEL.  REPLACED THE DUCT RELIEF VALVES.  THE FLIGHT CREW FOUND THERE WERE THREE EMERGENCY LIGHTS INOPERABLE.  MAINTENANCE REPLACED THE ASSOCIATED POWER SUPPLY.
